MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; MONITOR,BP,WRIST,DIGITAL UNIT

Medline Industries, LP MEDLINE; MONITOR,BP,WRIST,DIGITAL UNIT
Catalog Number MDS3003
Medical Device Problem Codes Computer Software Problem (1112); Inflation Problem (1310); Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the bp monitor does not work, it turns on but then read error.It will not inflate, changed batteries still same issue.".
 
Additional Manufacturer Narrative
It was reported that "the bp monitor does not work, it turns on but then read error.It will not inflate, changed batteries still same issue." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
MONITOR,BP,WRIST,DIGITAL UNIT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
hnin phyu
three lakes drive
northfield, IL 60093--275
MDR Report Key50857978
Report Number1417592-2026-48058
Device Sequence Number9554033
Product Code DXN
UDI-Device Identifier10080196525188
UDI-Public10080196525188
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K183535
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS3003
Device Lot Number43323010004
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/27/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2023
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown